# SDR GAIA9887

- Difficulty date: September 1, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N94279
- Make and model: Cvac 240D
- Aircraft serial: 101
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Wire
- Condition: Loose
- Location: Cockpit
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

KHA - FLT 524 - MEM-IND.  ON APPROACH TO IND AFTER SELECTING GEAR DOWN, THE DOWN AND LOCKED LIGHTS FAILED TO ILLUMINATE.  THE LANDING GEAR UNLOCKED LIGHT REMAINED ILLUMINATED AND THE LANDING GEAR WARNING HORN WAS SOUNDING.  AN EMERGENCY WAS DECLARED.  THE CREW FOLLOWED EMERGENCY GEAR EXTENTION PROCEDURES AND A FLYBY WAS MADE PAST THE TOWER.  AN UNEVENTFUL LANDING WAS MADE.  INVESTIGATION FOUND A LOOSE WIRE ON THE LANDING GEAR LEVER MICROSWITCH IN THE CENTER CONSOLE.  THE WIRE WAS RECONNECTED AND THE SYSTEM CHECKED OK PER THE CV MAINTENANCE.  THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
